Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


penis Inflammation
Mar 4, 2010

I started taking my HIV medication 20 days ago and I haven't had any of the side effects I was worried about (vivd dreams, rash, etc.) However, since 15 days ago, it seems that there is a small inflammation-like at the very tip of my penis, and it hurts a bit (not continuously). I don't think it is an STD, since there is no other symptom and I haven't had sex in over 2 months and I do not have unprotected sex. Could this be in any way a side effect from taking STOCRIN and TRUVADA ?

Response from Dr. Henry

It is possible but unlikely that such a localized skin problem would be due directly to your HIV regimen. Sometimes immune reconstitution can temporarily cause skin flare ups--I recommend you having your HIV doc look at the inflammation at next visit or sooner if it worsens. KH



Previous
Heart palpitations/Belching
Next
Lump on Hip

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement